Testosterone Propionate is renowned for injection pain.
That could be a major cause in your injection site pain/swelling. I have heard it said many times that if you have reactions to bee stings, you will most likely have a very similar reaction to test prop injections.
Another thing to consider is that sustanon is a blend of several different esters. It takes more solvent to get those esters into solution.
The solvents could be causing the swelling.
One more consideration is that some of the test could be coming out of solution and recrystalizing (so to speak) in the muscle.
Still another consideration could be that a lot of the pharmaceutical grade gear contains an analgesic of some sort to reduce swelling and pain at the injection site. This mexican sustanon may not.
You’re a doc, so you know to look for the signs of infection - what is it? Rubor et tumor cum dolor cum color? [/quote]
Very good, your latin describes cellulitis, a serious medical condition involving a bacterial or fungal infection which starts in or below the skin and spreads. It often produces hot, red colored skin along with the swellling and pain. I’m only getting the swelling and pain. I’ve seen several cases of cellulits, it aint pretty. This isnt it, although its peculiarly close.
The pain and swelling occur gradually over 24 hours, and consistently last about TWO WEEKS. How bizarre. I’m leaning to either your test prop theory or the solvent theory.
Really, it would be a moot point since this is a miserable way to take HRT and has to go, its just my curiousity about the “awakening” effect on my dead medial calf muscle. I’ve thought about putting Synthol in there as well, not for looks, but in the off chance it could do some good. In my heart, despite the tests, I think I might have 5-10% nerve function remaining there, and anything I could do to wake up the dead muscle is ethically worth it to me (short of stealing somebody else’s gastroc and transplanting it!!!). I talked to a neurologist online, and I am only the second patient known in the literature to have bilateral medical gastroc atropy-this is a non-typical fluke reaction to the lumbar nerve damage. The other patient who had it gradually became a toe walker as the scar tissue contracted and forced her ankles into permanent extension. That would really suck.
Sorry, I seem to be bogging down T-Nation with a litany of problems and miseries…many with no answers. The calf thing is not good, but it isnt the end of the world. I’ve got other things more important going on. Doc